# SDR AALA20170227005

- Difficulty date: February 23, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 3,467 hours, 1,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT IN RIGHT AFT GALLEY AREA HAS A BROKEN CLIP AND IS DETACHED FROM BRACKET. REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT L1191 IAW AMM 33-52-01. OPERATIONAL CHECK GOOD.
